# SDR FDEA202301160108

- Difficulty date: January 16, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: AEA7435
- Condition: Damaged
- Location: Main Deck
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK FLOOR PANEL 261FF HAS DAMAGED INSERTS. FABRICATED NEW MAIN DECK   CARGO COMPT -FLOOR PANEL261FF PER FEDEX DRWG SRZ-25-  005 AEA7435         "MAJOR REPAIR"
